# SDR ASAA2014030407078

- Difficulty date: March 4, 2014
- Submitted: March 6, 2014
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 166 hours, 57 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 141A61509
- Part serial: CAC001749
- Condition: Lack Of Lube
- Location: L1
- Part time: 166 hours, 57 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HARD TO MOVE & STIFF.  ACFT GROUNDED.  PERFORMED GVI ON L1 DOOR,  NO DEFECTS NOTED.  LUBED L1 DOOR ASSY.  OPEN AND CLOSING DOOR OP'S CHECKED NORMAL.
